# SDR SWAA2015111246013

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 58,911 hours, 46,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN LIGHTS ON BOTTOM INOPERATIVE.  R & R BULB IAW SIP.
